Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s00454-014-9604-7> ?p ?o }
Showing triples 1 to 18 of
18
with 100 triples per page.
- s00454-014-9604-7 date "2014-07-12".
- s00454-014-9604-7 doi "10.1007/s00454-014-9604-7".
- s00454-014-9604-7 first "Katharine".
- s00454-014-9604-7 first2 "Yuriy".
- s00454-014-9604-7 first3 "Sayan".
- s00454-014-9604-7 first4 "John".
- s00454-014-9604-7 isCitedBy Topological_data_analysis.
- s00454-014-9604-7 issn "0179-5376".
- s00454-014-9604-7 issue "1".
- s00454-014-9604-7 journal "Discrete & Computational Geometry".
- s00454-014-9604-7 last "Turner".
- s00454-014-9604-7 last2 "Mileyko".
- s00454-014-9604-7 last3 "Mukherjee".
- s00454-014-9604-7 last4 "Harer".
- s00454-014-9604-7 pages "44–70".
- s00454-014-9604-7 title "Fréchet Means for Distributions of Persistence Diagrams".
- s00454-014-9604-7 url "http://link.springer.com/article/10.1007/s00454-014-9604-7".
- s00454-014-9604-7 volume "52".